Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Itchy eyes, red spots under eyes. Histroy of allergy in eyes. Suggest

Hello.
I have recently made a huge mistake. Being stingy I used daily contacts for more than one day and washed them with water to out in my eye. I went to the doctor and he recommended some anti allergy drops. The matter has now been solved but unfortunately my eyes still itch sometimes and I am starting to get these red spots underneath my eyes. I'm also worried because it might be an STD as I read something about it on a symptomps page.

I appreciate your help

Kind regards
Nik
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
this is no history of std
AS THERE ARE SOME LESIONS ASSOCIATED WITH STD
THIS IS ALLERGY ONLY AND ALLERGY TAKES 3 WEEK TO GO
TAKE ANTIALLERGIC ALLEGRA 1`20 MG OD FOR 3 WK
APPLY NEOSPORIN H EYE OINTMRNT OVER EYES PUT CHROMAL FORTE EYE DROPS IN EYES BD
DO FOR 3WK EVEN IF THE SYMPTOMPS SUBSIDE BEFORE YOU CONTINUE FOR 3 WK
THIS WILL GO AWAY
YOU CAN ALSO WASH WITH WARM WATERI
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor